Revista Matemática Iberoamericana


Full-Text PDF (1952 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 2, 1996, pp. 491–525
DOI: 10.4171/RMI/206

Published online: 1996-08-31

Existence and properties of the Green function for a class of degenerate parabolic equations

Jose D. Fernandes[1] and Bruno Franchi[2]

(1) Universidade de São Paulo, Brazil
(2) Università di Bologna, Italy

No abstract available for this article.

No keywords available for this article.

Fernandes Jose, Franchi Bruno: Existence and properties of the Green function for a class of degenerate parabolic equations. Rev. Mat. Iberoamericana 12 (1996), 491-525. doi: 10.4171/RMI/206